On the one principal congruence identity

Ivan Chajda

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 4, page 187-190
  • ISSN: 0044-8753

How to cite

top

Chajda, Ivan. "On the one principal congruence identity." Archivum Mathematicum 023.4 (1987): 187-190. <http://eudml.org/doc/18222>.

@article{Chajda1987,
author = {Chajda, Ivan},
journal = {Archivum Mathematicum},
keywords = {principal congruence; Mal'tsev condition; principal tolerances},
language = {eng},
number = {4},
pages = {187-190},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On the one principal congruence identity},
url = {http://eudml.org/doc/18222},
volume = {023},
year = {1987},
}

TY - JOUR
AU - Chajda, Ivan
TI - On the one principal congruence identity
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 4
SP - 187
EP - 190
LA - eng
KW - principal congruence; Mal'tsev condition; principal tolerances
UR - http://eudml.org/doc/18222
ER -

References

top
  1. I. Chajda, A localization of some congruence conditions in varieties with nullary operations, Annales Univ. Sci. Budapest, secti Math., to appear. Zbl0636.08004MR0927804
  2. I. Chajda, Distributivity and modularity of lattices of tolerance relations, Algebra Univ. 12 (1981), 247-255. (1981) Zbl0469.08003MR0608668
  3. I. Chajda, Tolerance trivial algebras and varieties, Acta Sci. Math. (Szeged), 46 (1983), 35-40. (1983) Zbl0534.08001MR0739020
  4. I. Chajda, Relatives of 3-permutability and principal tolerance trivial varieties, Annales Univ. Sci. Budapest, secti Math., 28 (1985). (1985) Zbl0603.08003MR0856974
  5. I. Chajda B. Zelinka, Minimal compatible tolerances on lattices, Czech. Math. J., 27 (1977), 452-459. (1977) Zbl0379.06002MR0457300
  6. J. Duda, Arithmeticity at O, Czech. Math. J., to appear. 
  7. H.-P. Gumm A. Ursini, Ideals in universal algebras, Algebra Univ. 19 (1984), 45-54. (1984) Zbl0547.08001MR0748908
  8. J. Niederle, Conditions for trivial principal tolerances, Arch. Math. (Brno), 19 (1983), 145-152. (1983) Zbl0538.08002MR0725197
  9. H. Werner, A Maľcev condition for admissible relations, Algebra Univ. 3 (1973), 263. (1973) MR0330009

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.